# SDR 2006UALA00105

- Difficulty date: January 21, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 40,561 hours, 7,988 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Converter
- Part number: MR242515669012
- Part serial: 75
- Condition: Faulty
- Location: Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: G, B
- Precautionary procedure: A

## Discrepancy

BOTH BACKUP GENERATORS FAILED.  RESET ATTEMPT FAILED.  ALSO SMELLED SMOKE ODOR. A BURNED BACKUP CONVERTER CAPACITOR FOUND BY SHOP 147 WAS LATER CONFIRMED BY HAMILTON SUNDSTRAND WHO SERVICES THE UNIT AS THE CAUSE OF FAILURE. THE CAPACITOR WAS REPLACED AND THE UNIT RECERTIFIED. NO AIRCRAFT OR BUG PROBLEMS WERE REPORTED AFTER CONVERTER REPLACEMENT.
